# SDR VTZA97373

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

IAD/MHT - FLT 6203 - DURING LANDING AT 1430 HOURS ON 7-25-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LT ENGINE FLAMED OUT ON LANDING.  CREW SHUT DOWN ENGINE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LT DECEL ON FCU.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
